It is currently Sat Aug 19, 2017 6:03 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
 Post subject: What should I do?????
PostPosted: Thu Sep 16, 2010 1:02 am 
Offline
Average Poster
Average Poster

Joined: Thu Sep 16, 2010 12:51 am
Posts: 6
[font=Century Gothic] [/font]
Hello everyone! What a great place this is. I wish I had known about it before now and it might have helped me before I went and spent so much money. I am in a world of a mess. My physician put me on the Subutex initially and all was well, worked great. Then he changed me over to the Suboxone, the little peach colored multi-sided tablet. I can't take it folks. There is something in this tablet that makes me so sick I end up in bed and in the bathroom all the time. I have spent over $600.00 for this prescription and I can't take it. Do you think it would be possible to take them back to the pharmacy since they were so expensive? Has anyone ever heard of them buying them back? I am feeling like I am just going to have to eat that $600.00 because with it being the kind of medication it is I am almost convinced in my mind that they will not do that. I don't know what to do. I wish I had just gotten a few of them first to see how they affected me because I do have adverse reactions to many medications.

OK, my next question. My doctor is just wonderful, but he was not available today when I called the office. I went in and they called him and he told the nurse to put me back on the Subutex. Will this still keep me from going through withdrawals as long as I take it like I am supposed to? I mean I don't have to be on the Suboxone for the treatment to work right? I feel so ignorant. I know my doctor would answer any question I have, but I get in there and I seem to clam up and feel scared or embarrassed to ask him things.

Any help would be so appreciated.

DD


Top
 Profile  
 
 Post subject: Addition since last post
PostPosted: Thu Sep 16, 2010 7:51 am 
Offline
Average Poster
Average Poster

Joined: Thu Sep 16, 2010 12:51 am
Posts: 6
Sorry I forgot to ask this too. Has anyone else ever had this problem with the Suboxone actually making them sick? Sick to your stomach? I have tried eating a small meal about 30 minutes before taking it, even eating some saltines about 30 minutes afterward, but I still get nauseated. I also got a patch of rash on both of my forearms and right above my navel when I took it. I took 3 of them and each time the nausea happened, the rash never disappeared until I had been off of the Suboxone for at least 24 hours. It was kind of pinkish and looked about like the skin of a strawberry, those small of bumps and that close together. Is there ANYTHING I can take over the counter that would counteract the nausea so I could use the Suboxone? My doctors PA said there's not, but maybe someone out there has had the same experience.

Thanks again,
DD


Top
 Profile  
 
 Post subject:
PostPosted: Thu Sep 16, 2010 8:06 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi soberisme and welcome to the forum. It's altogether possible that you have an allergy to something that's in suboxone that isn't in subutex - such as the artificial sweetener. I've heard of one or two other people having this problem. It's great that your doctor will let you go back on subutex.

As for the pharmacy taking the pills back - I don't think they even are allowed to do that. Once you leave pharmacy and the bag they give you has been opened, they cannot take it back. Which utterly sucks for you, considering how damn much money they cost you! I suppose you could ask them, but I wouldn't expect them to do it.

Again, welcome and I hope you can get back on the subutex soon and your symptoms stay away.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Our Sponsors
 Post subject: Thank you!!!!
PostPosted: Thu Sep 16, 2010 8:12 am 
Offline
Average Poster
Average Poster

Joined: Thu Sep 16, 2010 12:51 am
Posts: 6
Thank you SO much for your reply. I'm just worried sick. I am almost embarrassed to even go to the pharmacy and ask them. They will probably think I'm "high" or something. LOL Jeez....those things are so expensive. My insurance will pay starting next month and I will only have a $40.00 co-pay, but it will not until then. It's not like I have $600.00 bucks just laying around you know. I had to scrimp and save just to get enough together to get it filled. It sucks big time. I have learned my lesson for sure though. I will NEVER buy an entire prescription if it's expensive like this one is until I have tried 3-4 doses and see how I react.

Thank you so much!

DD


Top
 Profile  
 
 Post subject:
PostPosted: Thu Sep 16, 2010 10:32 am 
Offline
Average Poster
Average Poster

Joined: Fri Aug 27, 2010 8:41 pm
Posts: 27
That rash could well indicate an allergy. The next time you take it could cause a worse reaction or none at all, but I wouldn't risk taking it again. Allergic reaction to medication is nothing to fool around with. You're lucky your doc will give you the subutex, even if you do have to eat the 600 bucks. good luck!


Top
 Profile  
 
 Post subject: Allergy
PostPosted: Thu Sep 16, 2010 11:32 pm 
Offline
Average Poster
Average Poster

Joined: Thu Sep 16, 2010 12:51 am
Posts: 6
Yeah, just for everyone's information, $600.00 leaves a horrible taste in your mouth. LOL Hey, have to laugh to keep from crying.

DD


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group